Title: On moment stability of linear systems with a stochastic delay variation
Authors: Verriest, Erik ×
Michiels, Wim #
Issue Date: 2009
Publisher: Springer-Verlag
Host Document: Lecture Notes in Control and Information Sciences vol:388 pages:3-14
ISSN: 0170-8643
Publication status: published
KU Leuven publication type: IC
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science